# SDR UPS06M47199

- Difficulty date: June 8, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 46,445 hours, 8,786 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AFA3805505
- Condition: Cracked
- Location: Mid Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C FROM DMI LOG D326504:  CTR LWR CARGO DOOR INTERIM REPAIR.  ACCOMPLISHED PERMANENT REPAIR OF LOWER CENTER CARGO DOOR OUTER SKIN FORWARD LOWER CORNER EDGE CRACK IAW UPS ENGINEERING FILE NUMBER: MD11-52-20012 DATED:6/20/06,SAA EA011-5230-01-A0245 DATED:6/16/06, AND FAA FORM 8100-9 BY DOA-300064-NM.
